Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 74, NWS Milwaukee, WI

October 13, 2011

NWS Milwaukee, WI issued this small craft advisory at Oct 13, 2011, 4:02 AM CDT. It took effect at Oct 14, 2011, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 4:02 AM CDT (09:02 UTC)
In effect from
Oct 14, 2011, 1:00 AM CDT
Expired
Oct 14, 2011, 10:00 AM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WHUS73 KMKX 130902
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT THU OCT 13 2011

...GUSTY WEST WINDS TO DEVELOP BY FRIDAY MORNING...

.SURFACE LOW PRESSURE WILL DEVELOP OVER SOUTHERN WISCONSIN THIS
MORNING...THEN DEEPEN AS IT LIFTS SLOWLY NORTHEAST...REACHING LAKE
HURON BY FRIDAY MORNING. NORTHWEST WINDS BEHIND THIS LOW WILL
SHIFT WEST AND GUST TO BETWEEN 25 KNOTS AND 30 KNOTS FROM FRIDAY
MORNING THROUGH SATURDAY MORNING...THEN SLOWLY SUBSIDE TO BELOW
SMALL CRAFT CRITERIA BY LATE SATURDAY AFTERNOON. THE GUSTY WINDS
WILL BUILD LARGE WAVES TOWARD OPEN WATER.

LMZ643>646-131715-
/O.NEW.KMKX.SC.Y.0074.111014T1200Z-111015T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 AM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO
4 PM CDT SATURDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS TONIGHT...BACKING WEST AND
  INCREASING TO 15 TO 25 KNOTS FRIDAY MORNING...WITH GUSTS TO 30
  KNOTS THROUGH THE DAY. WINDS WILL EASE TO 10 TO 20 KNOTS BY LATE
  SATURDAY AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET TONIGHT...WITH 3 TO 5 FOOT WAVES
  TOWARD OPEN WATER FROM FRIDAY MORNING INTO SATURDAY MORNING.
  WAVES SUBSIDING TO 2 TO 4 FEET BY LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
4 follow-up statements
803 
WHUS73 KMKX 131920
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
220 PM CDT THU OCT 13 2011

...GUSTY WEST WINDS TO DEVELOP BY FRIDAY MORNING...

.SURFACE LOW PRESSURE WILL DEEPEN AS IT LIFTS SLOWLY
NORTHEAST TONIGHT...REACHING LAKE HURON BY FRIDAY MORNING. NORTHWEST
WINDS BEHIND THIS LOW WILL SHIFT WEST AND GUST TO BETWEEN 25 KNOTS
AND 30 KNOTS FROM FRIDAY MORNING THROUGH SATURDAY MORNING...THEN
SLOWLY SUBSIDE TO BELOW SMALL CRAFT CRITERIA BY LATE SATURDAY
AFTERNOON. THE GUSTY WINDS WILL BUILD LARGE WAVES TOWARD OPEN
WATER.

LMZ643>646-140330-
/O.CON.KMKX.SC.Y.0074.111014T1200Z-111015T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
220 PM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 PM
CDT SATURDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS TONIGHT...BACKING WEST AND 
  INCREASING TO 15 TO 25 KNOTS FRIDAY MORNING...WITH GUSTS TO 30 
  KNOTS THROUGH THE DAY. WINDS WILL EASE TO 10 TO 20 KNOTS BY 
  LATE SATURDAY AFTERNOON. 

* WAVES: BUILDING TO 2 TO 4 FEET TONIGHT...WITH 3 TO 5 FOOT 
  WAVES TOWARD OPEN WATER FROM FRIDAY MORNING INTO SATURDAY 
  MORNING. WAVES SUBSIDING TO 2 TO 4 FEET BY LATE SATURDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
078 
WHUS73 KMKX 140139
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 PM CDT THU OCT 13 2011

...GUSTY WEST WINDS DEVELOPING TONIGHT...GALES ON FRIDAY...

.SURFACE LOW PRESSURE WILL DEEPEN AS IT LIFTS SLOWLY NORTHEAST
TONIGHT...REACHING LAKE HURON BY FRIDAY MORNING. WEST WINDS WILL
STEADILY INCREASE...GUSTING TO 25 KNOTS BY MIDNIGHT TONIGHT...AND
REACHING 35 KNOT GALES BY EARLY AFTERNOON ON FRIDAY. WINDS WILL
GRADUALLY SUBSIDE LATER ON SATURDAY.

LMZ643>646-140945-
/O.EXT.KMKX.SC.Y.0074.111014T0600Z-111014T1800Z/
/O.NEW.KMKX.GL.W.0017.111014T1800Z-111015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
839 PM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM CDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 1 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 1 PM CDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO
1 PM CDT FRIDAY. 

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY 1 AM...
  INCREASING TO GALES TO 35 KNOTS BY EARLY AFTERNOON FRIDAY.
  WINDS WILL EASE BACK TO 15 TO 25 KNOTS BY SATURDAY AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET TONIGHT...WITH 3 TO 6 FOOT WAVES
  TOWARD OPEN WATER FROM FRIDAY MORNING INTO SATURDAY AFTERNOON.
  WAVES SUBSIDING TO 2 TO 4 FEET BY SATURDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
517 
WHUS73 KMKX 140851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT FRI OCT 14 2011

...GUSTY WEST GALES TODAY INTO SATURDAY...

.SURFACE LOW PRESSURE WILL DEEPEN AS IT LIFTS SLOWLY NORTHEAST
FROM LAKE HURON THIS MORNING. WEST WINDS WILL STEADILY
INCREASE WITH THE TIGHTENING PRESSURE GRADIENT...GUSTING TO 35
KNOT GALES BY MID-MORNING TODAY. THE WEST GALES WILL CONTINUE
THROUGH TONIGHT...THEN GRADUALLY SUBSIDE LATER ON SATURDAY.

LMZ643>646-141700-
/O.EXT.KMKX.SC.Y.0074.000000T0000Z-111014T1500Z/
/O.EXT.KMKX.GL.W.0017.111014T1500Z-111015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT
SATURDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 AM CDT THIS MORNING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...INCREASING TO GALES TO 35
  KNOTS BY 10 AM TODAY. WINDS WILL EASE BACK TO 15 TO 25 KNOTS BY
  SATURDAY AFTERNOON.

* WAVES: 2 TO 4 FEET NEAR SHORE...WITH 3 TO 6 FOOT WAVES TOWARD
  OPEN WATER FROM THIS MORNING INTO SATURDAY AFTERNOON. WAVES
  SUBSIDING TO 2 TO 4 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
612 
WHUS73 KMKX 141433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT FRI OCT 14 2011

...GUSTY WEST GALES TODAY INTO SATURDAY...

.SURFACE LOW PRESSURE WILL DEEPEN AS IT LIFTS SLOWLY NORTHEAST
FROM LAKE HURON THIS MORNING. WEST WINDS WILL STEADILY INCREASE
WITH THE TIGHTENING PRESSURE GRADIENT...GUSTING TO 35 KNOT GALES
BY MID MORNING TODAY. THE WEST GALES WILL CONTINUE THROUGH
TONIGHT...THEN GRADUALLY SUBSIDE LATER ON SATURDAY.

LMZ643>646-142245-
/O.EXP.KMKX.SC.Y.0074.000000T0000Z-111014T1500Z/
/O.CON.KMKX.GL.W.0017.111014T1500Z-111015T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CDT FRI OCT 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. A
GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. 

* WINDS: WEST WINDS INCREASING TO GALES TO 35 KNOTS. WINDS WILL
  EASE BACK TO 15 TO 25 KNOTS BY SATURDAY AFTERNOON.

* WAVES: 2 TO 4 FEET NEAR SHORE...WITH 4 TO 6 FOOT WAVES TOWARD
  OPEN WATER TODAY INTO SATURDAY AFTERNOON. WAVES SUBSIDING TO 2
  TO 4 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 3:30 AM CDT, 32 minutes earlier.

Area forecast discussion, Oct 13, 3:30 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT THU OCT 13 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

TROUGH BEGINNING TO GO NEGATIVE TILT AS LEADING EDGE OF ELONGATED
BELT OF 130-135 KNOT 250 MB WINDS NOSES INTO THE WESTERN
DAKOTAS...AND IS EXPECTED TO DIVE SE INTO SRN IOWA/NRN MISSOURI BY
TONIGHT. MSAS ANALYSIS INDICATING SURFACE LOW BEGINNING TO DEEPEN
OVER SW WISCONSIN/NW ILLINOIS IN LINE WITH MODEL FORECASTS...WITH
PRESSURE FALLS HINTING AT A NORTHEAST TRACK.

WITH AXIS OF DEEP MOISTURE CURRENTLY OVER REGION...WILL KEEP HIGH
POPS THROUGH THE FIRST PART OF THE DAY...THEN TAPER OFF FROM
SOUTHWEST TO NORTHEAST STARTING THIS AFTERNOON WITH BETTER
Q-VECTOR CONVERGENCE AND LAYER FRONTOGENESIS LIFTING NORTHEAST
AHEAD OF MID-LEVEL TROUGH AXIS.

CLOUDS AND PRECIP WILL HOLD HIGHS IN THE LOW-MID 60S PER
GUIDANCE. COLD AIR ADVECTION KICKS IN TONIGHT...BUT CLOUDS WILL
HOLD TEMPS UP THROUGH THE EARLY PART OF THE EVENING...THEN EXPECT
READINGS TO DIP AFTER 06Z. NORTHWEST WINDS PICK UP TOWARDS
DAYBREAK...BUT STRONGEST WINDS WILL HOLD OFF UNTIL DAYTIME FRIDAY.

.SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

AXIS OF UPPER TROUGH LINGERS FROM NORTHEAST MINNESOTA TO SOUTHERN
LOWER MICHIGAN ON FRIDAY...WITH BACKSIDE VORTICITY MAXIMUM JUST
CLIPPING THE SOUTHWEST COUNTIES. NAM FORECAST SOUNDINGS SHOWING
MORE MOISTURE AND WEAK INSTABILITY IN THE LOW LEVELS DURING THE
DAY THAN THE GFS. GIVEN UPPER TROUGH NEARBY...WILL KEEP LOW POPS
FOR MAINLY FRIDAY AFTERNOON.

TIGHT PRESSURE GRADIENT LINGERS ACROSS THE AREA FRIDAY AND FRIDAY
NIGHT...AS CYCLOGENESIS OCCURS TO THE NORTHEAST. GFS NOW MORE IN
LINE WITH NAM IN MIXING DOWN UP TO 30 KNOT WEST NORTHWEST WINDS TO
THE SURFACE FRIDAY. BRISK SUSTAINED WINDS SHOULD REMAIN FRIDAY
NIGHT.

UPPER TROUGH SLIDES EAST OF THE REGION FRIDAY NIGHT...WITH WEST
NORTHWEST UPPER LEVEL FLOW LINGERING SATURDAY AND SATURDAY NIGHT.
SURFACE PRESSURE GRADIENT REMAINS TIGHT THROUGH SATURDAY...SO
EXPECT ANOTHER BRISK DAY OF BRISK WEST WINDS. DRY AIRMASS SETTLES
INTO THE AREA FRIDAY NIGHT AND SATURDAY...SO EXPECT QUIET WEATHER.
COOL

TEMPERATURES ARE EXPECTED FRIDAY THROUGH SATURDAY...WITH 925MB
TEMPERATURES DROPPING FROM 8 TO 10 DEGREES CELSIUS FRIDAY TO 3 TO
5 DEGREES CELSIUS FRIDAY NIGHT...THEN BACK TO 8 TO 10 DEGREES
CELSIUS SATURDAY. THUS...HIGHS IN THE 50S AND LOWS IN THE 40S.

WARM AIR ADVECTION IN ADVANCE OF NEXT SYSTEM TO AFFECT THE AREA
SHIFTS NORTHEAST TOWARD THE AREA SATURDAY NIGHT. GFS MUCH MORE
AGGRESSIVE THAN NAM/ECMWF...BRINGING 10 DEGREE CELSIUS PLUS 850MB
TEMPERATURES INTO THE AREA. NOT BUYING THIS AND WILL LEAN TOWARDS
COOLER NAM/ECMWF. WEAK LOW TO MID LEVEL FRONTOGENESIS RESPONSE AND
Q VECTOR CONVERGENCE CLIP THE AREA SATURDAY NIGHT...WITH DECENT
MOISTURE IN AIR COLUMN PER FORECAST SOUNDINGS. THUS...LEFT POPS IN
FORECAST FOR SATURDAY NIGHT.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE LOW TO
MEDIUM.

FOLLOWED ECMWF WITH SYSTEM THROUGH SUNDAY...WHICH CONTINUES TO
BRINGS SOME MID LEVEL FRONTOGENESIS RESPONSE ACROSS THE AREA...AS
A WARM FRONT REMAINS SOUTH. LEFT POPS IN FORECAST FOR SUNDAY. WEAK
HIGH PRESSURE THEN BRINGS A BRIEF PERIOD OF QUIET WEATHER SUNDAY
NIGHT.

GFS/ECMWF STILL SHOWING SOME DIFFERENCES WITH A SYSTEM FOR EARLY
NEXT WEEK. THE GFS SHOWS AN UPPER LEVEL TROUGH MOVING INTO IOWA BY
00Z TUESDAY...WITH SURFACE LOW PRESSURE DEVELOPING IN NORTHWEST
ILLINOIS. WARM AIR ADVECTION KICKS IN ACROSS THE AREA
MONDAY...WITH A SATURATED AIR COLUMN PER GFS FORECAST SOUNDINGS.
GFS THEN SHOWS CYCLOGENESIS WITH THE SURFACE LOW MONDAY NIGHT AT
IT SHIFTS NORTHEAST INTO SOUTHERN LOWER MICHIGAN AND INTO ONTARIO
CANADA...BRINGING QPF INTO SOUTHERN WISCONSIN.

THE ECMWF HAS CHANGED QUITE A BIT...AND NOW LOOKS MORE LIKE THE
GFS. IN FACT...IT KEEPS THE SURFACE CYCLOGENESIS MUCH FURTHER
SOUTHEAST OF THE AREA...AND ANY QPF WITH THIS SYSTEM MISSES THE
AREA COMPLETELY. FOR NOW...WENT WITH CONSENSUS POPS AND
TEMPERATURES GIVEN THE MODEL UNCERTAINTY.

&&

.AVIATION/12Z TAFS/...COMING SOON...

&&

.MARINE...COMING SOON...

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 4 PM CDT SATURDAY FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
FRIDAY THROUGH WEDNESDAY...WOOD
Hazardous weather outlook, Oct 12, 5:55 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT WED OCT 12 2011

WIZ046-047-051-052-056>060-062>072-131000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
555 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE TONIGHT OVER SOUTH CENTRAL AND
PART OF SOUTHEAST WISCONSIN AS LOW PRESSURE SLOWLY MOVES FROM THE
MISSOURI RIVER VALLEY TOWARDS WISCONSIN AND ILLINOIS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE NEXT WEEK.

LMZ643>646-131000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRENGTHENING LOW PRESSURE OVER THE GREAT LAKES WILL RESULT IN
BLUSTERY NORTHWEST WINDS...WITH GUSTS REACHING SMALL CRAFT ADVISORY
LEVELS FROM LATE THURSDAY NIGHT THROUGH THE DAY SATURDAY. WIND
GUSTS COULD APPROACH GALE CRITERIA FRIDAY NIGHT INTO SATURDAY
MORNING.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.